umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On interval edge colorings of (a,b)-biregular bipartitie graphs
Department of Mathematics, Linköping University, SE-581 83 Linköping, Sweden.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2006 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 307, no 15, 1951-1956 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Elsevier B.V. , 2006. Vol. 307, no 15, 1951-1956 p.
Identifiers
URN: urn:nbn:se:umu:diva-7867DOI: 10.1016/j.disc.2006.11.001OAI: oai:DiVA.org:umu-7867DiVA: diva2:147538
Available from: 2008-01-13 Created: 2008-01-13 Last updated: 2017-12-14Bibliographically approved
In thesis
1. On some graph coloring problems
Open this publication in new window or tab >>On some graph coloring problems
2011 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Umeå: Umeå universitet, Institutionen för matematik och matematisk statistik, 2011. 22 p.
Series
Doctoral thesis / Umeå University, Department of Mathematics, ISSN 1102-8300 ; 48
Keyword
List coloring, interval edge coloring, coloring graphs from random lists, biregular graph, avoiding arrays, Latin square, scheduling
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:umu:diva-43389 (URN)978-91-7459-198-9 (ISBN)
Public defence
2011-05-20, MIT-huset, MA121, Umeå universitet, Umeå, 13:15
Opponent
Supervisors
Available from: 2011-04-29 Created: 2011-04-28 Last updated: 2011-05-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Casselgren, Carl Johan
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 55 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf